# SDR USAAF96046

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL 494 - AFTER TAKEOFF FROM CLT, CAPTAIN COULD NOT RETRACT LANDING GEAR.  MANUAL OVERRIDE WAS ATTEMPTED AND UNSUCCESSFUL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO FIELD IN CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENACNE JACKED THE AIRCRAFT AND SWUNG THE GEAR SEVERAL TIMES.  UNABLE TO DUPLICATE.  GEAR SWING CHECKS OK.  (M)
